# SDR HEEA955510

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911BR
- Make and model: Bolkms BO105S
- Aircraft serial: S719
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106010
- Condition: Defective
- Location: Cockpit
- Component: C10
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOAD BUTTON STICKING. REPLACED S6 SWITCH.  REPAIRED.  THUMBWHEEL INTERMITTENT.  REPLACED S1 THUMBWHEEL.  REPAIRED.
